# SDR USAA2010072891532

- Difficulty date: July 1, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 60,218 hours, 40,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON STRINGER ATTACH WEB BETWEEN BS 927 TO BS 947, S21R.  REPLACED STRINGER ATTACH WEB BETWEEN BS 927 TO BS 947, S21R IAW B737 SRM 51-10-02.
